# SDR CA000809013

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7*
- System (JASC): 3418 · Stall Warning System
- Part: Control Unit
- Condition: Failed
- Location: Stall Warning
- Part time: 24,220 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ARKIA AIRLINES FLIGHT CREW REPORT RECEIVING A STALL WARN/STICK SHAKER DURING INITIAL CLIMB, APPROXIMATELY 500 FT. IAS 100 KTS/120 KTS AT THE TIME THE INCIDENT OCCURRED. CREW REACTED BY ADVANCING PLA ON ALL ENGINES & REPORT ALL THE ALL STALL WARNINGS LASTED APPROX. 30 SECS. CREW THEN CARRIED OUT AN IMMEDIATE AIR RETURN TO DOV AIRPORT. NO EMERGENCY WAS DECLARED & AIRCRAFT LANDING WAS UNEVENTFUL DFDR & CVR REMOVED FOR ANALYSIS.
